# SDR HAIHEEA9379

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 7650007901103
- Condition: Inoperative
- Location: Oil Cool
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR ASSEMBLY INOPERATIVE; WILL NOT OPERATE.  TIME SINCE REPAIR 10:15.
